Sur les discrépances
Reversat, Marc

With the contributions of : Schmidt, W. M.

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 2, Talk no. G13, 7 p.
@article{SDPP_1973-1974__15_2_A8_0,
     author = {Reversat, Marc},
     title = {Sur les discr\'epances},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {2},
     year = {1973-1974},
     note = {talk:G13},
     zbl = {0324.10035},
     mrnumber = {396462},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_2_A8_0}
}
Reversat, Marc. Sur les discrépances. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 2, Talk no. G13, 7 p. http://www.numdam.org/item/SDPP_1973-1974__15_2_A8_0/

[1] Aardenne-Ehrenfest (T. Van). - Proof of the impossibility of a just distribution, Indag. Math., Amsterdam, t. 7, 1945, p. 71-76. | Zbl 0060.13002

[2] Aardenne-Ehrenfest (T. Van). - On the impossibility of a just distribution, Indag. Math., Amsterdam, t. 11, 1949, p. 264-269. | MR 32717 | Zbl 0035.32002

[3] Adams (W.W.). - Simultaneous asymptotic diophantine approximations, Mathematika, London, t. 14, 1967, p. 173-180. | MR 220678 | Zbl 0153.07202

[4] Corput (J. G. Van Der). - Verteilungsfunktionen, Proc. Kon. Ned. Akad. van Wetensch., t. 38, 1935, p. 1058-1066. | JFM 61.0203.01 | Zbl 0013.05703

[5] Kesten (H.). - On a conjecture of Erdös and Szüsz related to uniform distribution mod. 1 , Acta Arithmetica, Warszawa, t. 12, 1966, p. 193-212. | MR 209253 | Zbl 0144.28902

[6] Iesca (J.). - Sur la répartition modulo 1 des suites (nα) , Séminaire Delange-Pisot-Poitou : Théorie des nombres, 8e année, 1966/67, n° 2, 9 p. | Numdam | Zbl 0164.05502

[7] Roth (K.F.). - On irregularities of distribution, Mathematika, London, t. 1, 1954, p. 73-79. | MR 66435 | Zbl 0057.28604

[8] Schmidt (W.M.). - Irregularities of distribution, VI., Compositio Math., Groningen, t. 24, 1972, p. 63-74. | Numdam | MR 311590 | Zbl 0226.10034

[9] Schmidt (W.M.). - Irregularities of distribution, VII., Acta Arithmetica, Warszawa, t. 21, 1972, p. 45-50. | MR 319933 | Zbl 0244.10035